# SDR SWAA2021050359579

- Difficulty date: March 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Deteriorated
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING NUT PLATE ON FLOOR BEAM LOCATED BS 986 RH SIDE AT AFT GALLEY AREA (1 EA) / REPLACED NUT PLATE ON FLOOR BEAM LOCATED BS 986 RH SIDE AT AFT GALLEY AREA (1 EA) IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A5506 REV G
